您当前所在位置: 首页 > 学者

廖安平

  • 46浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 137下载

  • 0评论

  • 引用

期刊论文

Least-Squares Solution with the Minimum-Norm for the Matrix Equation (AXB, GXH) = (C, D)

廖安平AN-PING LIAO* AND YUAN LEI

Computers and Mathematms with Apphcatmns 50(2005)539-549,-0001,():

URL:

摘要/描述

Based on the projection theorem m Hfibert space, by making use of the generahzed singular value decompomtion and the canomcal correlation decomposition, an analytical expression of the least-squares solutmn for the matrix equatmn (AXB, GXH)=(C, D) with the minimum-norm is derived An algorithm for finding the minimum-norm solutmn is described and some numerical results have been given

版权说明:以下全部内容由廖安平上传于   2009年03月30日 16时33分36秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果